Ask an expert
Question

12 Feb 2009

Paracetamol
Hi
Me and my fiance are having problems and i wanted to feel better and numb the pain so i drank 7 tablets of panados at once. I just want to know if i hurt myself. I havnt been feeling to well. I have been experiencing dizziness, feeling faint, nausea, chest pain(but this could be a result of my ashtma as i do sometimes get chest pain) and a funny feeling like menstruation pain. I did do a pregnancy test and it was negative. It is now a week since the incadent. Should i just drink alot of water to flush my system or should i consult my GP? Please advise
Answer 349 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Angie
Panados is very toxic to the liver and can cause severe liver cell damage if taken in overdose. I think you should rather see your GP, while you are there ask him to check your blood pressure, blood sugar and evaluate you for acute stress too.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.